# SDR A6WA201643488

- Difficulty date: January 22, 2016
- Submitted: January 28, 2016
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- Aircraft time: 34,905 hours, 32,756 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cleat
- Part number: 601R31527137
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR SILL AFT CLEAT CORRODED.  REPAIRED PAX DOOR SILL AFT CLEAT IAW SRM 53-21-23, 53-00-00 & 51-40-11.
